# SDR DHL2003805584

- Difficulty date: August 24, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTER WING INBD EXTENDED L/E OUTER PLATING HAS CORROSION AROUND STA XFS 710.000.  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  TRIMMED OUT THE DAMAGED SKIN AREA.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED A REPAIR DOUBLER (7075-T6 AL0.063) AND A FILLER (7075-T6 AL0.050).  CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER INTERIOR SURFACE AND FILLER.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED THE REPAIR DOUBLER AND FILLER ON RIGHT OUTER WING INBD EXTENDED L/E OUTER PLATING (AROUND STA XFS 710.000) USING NEW FASTENERS.  SEE N/R 0119 FOR INBD L/E REMOVAL/REINSTALLATION.
